International Journal of Fuzzy Mathematics and Systems (IJFMS)

 

Volume 3, Number 2 (2013)

 

 

CONTENTS

 

New iterative approach for solving fully fuzzy polynomials
pp. 7583
Authors: A. Jafarian

 

Divergence measure and its relation to nonspecificity of fuzzy sets
pp. 85-99
Authors: Rogi Jacob, Sunny Kuriakose A

 

Modified Fuzzy Relation and Its Applications 

pp. 101-107

Authors: Rakesh Kumar Triapathi, K. Dookhitram , Vivek Raich and Hana Tomaskova

 

The Determinant of an interval valued fuzzy matrix with respect to T-norm and T-Conorm

pp. 109-112
Authors: Rakesh Kumar Tripathi, V. V. Raich, and Sai Hareesh A

 

Particular Fuzzy Numbers and a Fuzzy Comparison Method between Them 
pp. 113-123
Authors: Saed F. Mallak and Duha M. Bedo

 

Fuzzy Logic Modeling of Single Slope Single Basin Solar Still
pp. 125-134
Authors: S. Shanmugan and G. Krishnamoorthi

 

Rough Lattice
pp. 135-151
Authors: B. Praba and R. Mohan

 

ON Q-Fuzzy N-Subgroup and Q-Fuzzy Ideal of an N-Group
pp. 153-164
Authors: Gopi Kanta Barthakur and Jugal Khargharia

 

Intuitionistic Fuzzy g*-continuous Mappings and Intuitionistic g*-irresolute Mappings

pp. 165-178

Authors: R. Santhi and M. Rameshkumar

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact